# SDR ABXA2011060363

- Difficulty date: June 3, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 55,168 hours, 44,840 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 SLAT OUTBOARD AUX TRACK INBOARD FITTING ATTACH RIB CORRODED AT NUT PLATE.  REMOVED AND REPLACED DAMAGED RIB ON NR 12 SLAT OB AUX TRACK I/B RIB IAW B767-200 SRM 51-40-02.
